# SDR SWAA2014082531153

- Difficulty date: July 28, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 69,985 hours, 65,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ASSEMBLY CRACKED AT BS 713 BL 0.  REPAIRED WEB ASSEMBLY IAW EA.
